MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ MedStation¿ ES Tower; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ MedStation¿ ES Tower; Automated Dispensing Cabinet
Model Number 500001002506
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es tower, the system became frozen on the blue screen, and the remote support service (rss) went offline.The customer rebooted the station, but issue persisted.The customer stated that this malfunction caused a delay while dispensing medications to the patient and the user managed to get medications from pharmacy.However, there were no adverse events or injuries reported based on this incident.
 
Additional Manufacturer Narrative
A review of the complaint history for sn: (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn: (b)(6) was performed from the date of manufacture, 29-apr-2026 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the station became frozen on the blue startup screen.A technical support specialist (tss) deployed a package to restart the remote support service (rss) service and rebooted the station, restoring remote connectivity.The station was reconfigured to automatically launch the carefusion (cfn) application, but an initialization device manager error was observed, and an onsite field service technician (fst) visit was scheduled.A field service engineer (fse) found the station powered off.The station was powered on successfully, booted normally, and allowed user login.Pharmacy technician performed inventory activities and confirmed operation, although intermittent slowness was noted.The tss done multiple reboots and application verification with no errors or issues were identified and the station returned to normal operation.The customer confirmed functionality, and the issue was resolved.The system functioned as intended after the technical support specialist and field service engineer investigated the device.

Brand Name
BD Pyxis¿ MedStation¿ ES Tower
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50801690
Report Number2016493-2026-64010
Device Sequence Number21476715
Product Code BRY
UDI-Device Identifier10885403512674
UDI-Public(01)10885403512674
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002506
Device Catalogue Number352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown